# SDR SWIA200515998

- Difficulty date: December 13, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 16,206 hours, 23,274 cycles
- Engine: Pwa PW118
- System (JASC): 3418 · Stall Warning System
- Part: Warn Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT RECEIVED SEVERAL SPARADIC (STALL WARNING) AURAL WARNINGS.   REPLACED STALL WARNING PANEL IAW MM 27-34-08. OPERATIONAL CHECK GOOD.
